# SDR SWIA200616678

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 4,809 hours, 4,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1808
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED STATUS WHEN FLAPS MOVED FROM 30 TO 45.  REPLACED FECU IAW 27-51-05.  OPERATIONAL CHECKS GOOD.
